# SDR UPS02238314

- Difficulty date: May 8, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N943UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19102
- Aircraft time: 53,285 hours, 41,451 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Bracket
- Condition: Cracked
- Location: L/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, SUSPECT CRACKS ON NR 6 L/E FLAP ACTUATOR I/B & O/B ATTACH BRACKETS LWR FWD CORNERS.  ATTACH BRACKETS FABRICATED IAW SRM 51-20-1 FIG 7, HEAT TREATMENT REF HT 02-27-03.  BRACKETS INSTALLED IAW SRM 51-30-2 & DRAWING 65-16275.
